# SDR CA970109002

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Blade
- Part number: SFA13M1ROA
- Condition: Burned Boot
- Location: Deice Boot
- Part time: 8,380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 PROPELLER BLADE DE-ICE BOOT SHORTED BURNED RUBBER OFF THE BLADE. BLADE REPAIRED.
